# SDR MWEA981132

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5930461
- Condition: Chaffed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL CHAFFING LEFT FUSE EXTERIOR SKIN UNDER AFT WING TO FOS FAIRING STA FUSELAGE STATION.  MAINTENANCE FABRICATED DOUBLER AND TRIPLE AND INSTALLED.
